# SDR CA030606004

- Difficulty date: June 5, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft time: 1,692 hours
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200106253
- Condition: Severed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LAST OPS 4 INSPECTION, SEB 95-6, RUBBER FUEL HOSE INSPECTION AND REPLACEMENT WAS ACCOMPLISHED. SUBSEQUENT INSPECTION REVEILED THAT THE FUEL PRIMER LINE FROM THE MANIFOLD TO THE PRIMER T FITTING ROUTED NEAR THE ALTERNATOR PULLEY FOUND BROKEN IN TWO AND THE TEE FITTING CHAFED ON THE ALTERNATOR PULLEY. AIR TIME SINCE INSPECTION /MODIFICATION WAS 19.1 HOURS. THE ABSENCE OF CLAMPS AT THE TEE  FITTING TO THE INTAKE MANIFOLD AND THE INCREASED STIFFNESS OF THE NEW LINES CAUSED INCREASED STRESS ON THE RIGID PRIMER LINE LEAD TO THE RIGID LINE FAILURE.  A NEW RIGID LINE AND FITTINGS WERE INSTALLED AND THE TEE FITTING CLAMPED AS DESCRIBED IN THE MAINTENANCE MANUAL AND IPC.
